# SDR LR7A2015121200655

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 00630032AMS5518
- Condition: Broken
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND RT MAIN WHEEL WELL LONGERON BROKEN AT FS 477, RBL 85, WL 200.  REPAIRED IAW SMP 583, SRM FIG 53-40-49.
